Integral representations for some weighted classes of functions holomorphic in matrix domains

Tom 55 / 1991

M. Djrbashian, A. Karapetyan Annales Polonici Mathematici 55 (1991), 87-94 DOI: 10.4064/ap-55-1-87-94

Streszczenie

In 1945 the first author introduced the classes $H^p(α)$, 1 ≤ p<∞, α > -1, of holomorphic functions in the unit disk

Autorzy

  • M. Djrbashian
  • A. Karapetyan

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek